# SDR A6WA201441678

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 25,678 hours, 24,802 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW CAUTION MSG IN FLT.  COMPLIED WITH QRH.  ACFT LANDED OVERWEIGHT, 48123 LANDING WT.  MSG CLEARED AFTER LANDING WITH BLEEDS SWITCHED TO APU CARGO BOTTLE PRESS SWITCH SUSPECTED INTERMITTENTLY INOPERATIVE.  COMPLIED WITH VISUAL INSPECTION OF CARGO BOTTLE PRESS GAUGES IAW AMM 26-25-01, NO DISCREPANCIES NOTED.  ALSO COMPLIED WITH OVERWEIGHT LANDING ANALYSIS IAW AMM 05-51-01 HARD & OVERWEIGHT LANDING DID NOT TAKE PLACE.  R & R CARGO BOTTLE A4HL IAW AMM 26-52-01 OPERATIONS CHECKED GOOD BOTTLE LO MSG DISPLAYED SN OFF 21659F1 & SN ON 24292F1.
